MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Polish journal of pharmacology · 1999

Valproate- and aminophylline-induced 'wet dog shakes'--a function of dose and time.

Jose P E, Kullu P, David J, Kulkarni C

СтатьяПеревод в очереди

Аннотация

The time course of appearance of 'wet dot shakes' (WDS) was examined following valproic acid (VPA, 100, 200, 300, 400 mg/kg i.p.) and aminophylline (AMP, 50, 100, 150 mg/kg i.p.) injections. VPA and AMP at various doses showed a qualitative difference in their ability to induce WDS with no difference in intensity, confirming 'all or none' nature of the phenomenon. There was a significant (p<0.001), dose-dependent increase in the number of whole body shakes following first three doses of VPA but not after the administration of its highest dose (400 mg/kg). In contrast, the numbers of WDS produced by AMP were inversely proportional to its increasing doses. The maximum numbers of WDS were observed at 300 mg/kg of VPA and 50 mg/kg of AMP, within 10 min and 20-30 min during 1 h and 1 h 30 min observation period, respectively. The present stereotyped behavior induced by acute, single dose administration of VPA and AMP in non-toxic doses, being a reproducible phenomenon, lasting for a brief period may be anticipated to serve as a tool to explore mechanisms underlying WDS.

Для цитирования: Jose P E, Kullu P, David J, Kulkarni C. Valproate- and aminophylline-induced 'wet dog shakes'--a function of dose and time.. Polish journal of pharmacology. 1999.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.